# SDR ABXA040312

- Difficulty date: August 20, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 84,095 hours, 27,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL AFT TORQUE BOX LOWER SKIN, STA 980, INSIDE TORQUE WELL, CORRODED.  REPAIRED AREA IAW REA D853-50008MR, REV A.
